Alert archive / Texas / Flash Flood Warnings in 2000
Flash Flood Warning 59, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 11, 2000, 3:06 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2000, 3:06 PM CDT (20:06 UTC)
- Expired
- Jun 11, 2000, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Denton County, TX, Parker County, TX, Tarrant County, TX, Wise County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.1 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 530 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 112006
FFWFWD
TXC121-367-439-497-112300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CDT SUN JUN 11 2000
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DENTON COUNTY IN NORTH CENTRAL TEXAS
PARKER COUNTY IN NORTH CENTRAL TEXAS
TARRANT COUNTY IN NORTH CENTRAL TEXAS
WISE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 600 PM CDT
* AT 305 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAIN EXTENDING WEST OF JUSTIN...SOUTHWARD THROUGH EAGLE
MOUNTAIN LAKE AREA...INTO THE CRESSON AREA. ADDITIONAL
THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE SCATTERED ACROSS
PARKER COUNTY. THIS AREA OF HEAVY RAIN WILL WORK EASTWARD THROUGH
DENTON AND TARRANT COUNTIES THROUGH 5 PM. THE STORMS WERE MOVING
NORTHEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE...WHITE SETTLEMENT...WEATHERFORD
...SPRINGTOWN...ROANOKE...PELICAN BAY...LAKE WORTH...FORT WORTH
...EAGLE MOUNTAIN...DENTON...DECATUR...BRIDGEPORT...BENBROOK...
ALVORD AND ALEDO.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3258 /9802 3259 9707 3302 9705 3303 9688
3343 9688 3340 9787 3300 9790 3297 9801What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 12:15 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 11, 12:15 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED TO ADD AVIATION DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1215 PM CDT SUN JUN 11 2000 AVIATION DISCUSSION... ANOTHER CHAOTIC DAY WITH WIDESPREAD IFR/MVFR CONDITIONS IN RAIN AND THUNDERSTORMS. ALTHOUGH CONDITIONS ARE IMPROVING ACROSS THE DFW AREA...MORE RAIN AND THUNDERSTORMS IS DEVELOPING TO THE SOUTH AND WILL SPREAD NORTHWARD INTO THE REGION LATER THIS AFTERNOON. THIS WILL BE A REPEAT OF THE LAST SEVERAL DAYS...WITH CONDITIONS IMPROVING BY 02Z...WITH LOW CLOUDS SPREADING INTO THE AREA AROUND 09- 10Z WITH PRECIPITATION REDEVELOPING. PUBLIC DISCUSSION... NOTHING HAS CHANGED SINCE YESTERDAY...JUST MORE LOCALLY HEAVY RAIN ACROSS NORTH TEXAS. NO CHANGE IN THIS PATTERN UNTIL MONDAY EVENING. THE MODELS ARE IN MORE AGREEMENT IN SHIFTING THE MOISTURE AXIS WESTWARD INTO WEST TEXAS. WILL CONTINUE WITH CURRENT FLASH FLOOD WATCH THIS AFTERNOON AND PROBABLY REDEFINE THE WATCH FOR TONIGHT IN AFTERNOON PACKAGE. .FTW...FLASH FLOOD WATCH CONTINUING THIS AFTERNOON FOR AREAS SOUTH AND EAST OF A LINE FROM BOWIE...TO STEPHENVILLE...TO COMANCHE. 59
In the hours before
Special weather statement, Jun 11, 12:33 PM CDT, 2 hours 33 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-112045- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1233 PM CDT SUN JUN 11 2000 SEVERE THUNDERSTORMS ARE NOT EXPECTED ACROSS NORTH TEXAS THROUGH TONIGHT. HOWEVER...HAZARDOUS WEATHER IN THE FORM OF HEAVY RAIN AND FLASH FLOODING IS POSSIBLE OVER MUCH OF NORTH TEXAS. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR ALL BUT THE WESTERN PART OF NORTH TEXAS. A MOIST...TROPICAL AIRMASS REMAINS OVER NORTH TEXAS...AND WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WILL RESULT IN SCATTERED FLASH FLOODING PROBLEMS...ESPECIALLY WHERE HEAVY RAINS FELL THIS PAST WEEKEND. SINCE THE AIRMASS...AND CURRENT CONDITIONS...WILL NOT CHANGE SIGNIFICANTLY THROUGH MONDAY....THE CURRENT FLASH FLOOD WATCH WILL LIKELY BE EXTENDED LATER THIS AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS CONCERNING THIS FLASH FLOOD THREAT. FOR HAZARDOUS WEATHER/THUNDERSTORM OUTLOOKS FOR ADJACENT AREAS...SEE OKCSPSOKC (NORTHWESTERN TEXAS...WESTERN AND CENTRAL OKLAHOMA)... OKCSPSTUL (EASTERN OKLAHOMA AND NORTHWEST ARKANSAS)...NEWSPSSHV (NORTHEAST TEXAS...NORTHWESTERN LOUISIANA...EXTREME SOUTHEASTERN OKLAHOMA AND SOUTHWESTERN ARKANSAS)...SATSPSHOU (SOUTHEAST TEXAS)... SATSPSSAT (SOUTH CENTRAL TEXAS)...AND LBBSPSSJT (WEST CENTRAL TEXAS).
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:35 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis | 3 hr |
| Jun 11, 11:10 AM CDT | Flash Flood Warning | FWD | Limestone, Navarro | 4 hr |
| Jun 11, 1:21 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| Jun 11, 6:25 PM CDT | Flash Flood Warning | FWD | Hood, Somervell | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.